On the exact number of solutions of a singular boundary-value problem

Tamás L. Horváth, Péter L. Simon

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper, we investigate the exact number of positive solutions of the Dirichlet boundary-value problem u″ - u + β = 0. We will show that the exact number of positive solutions can be 2, 1, 0, depending on the length of the interval and γ. This solves some open problems posed in [1].

Original languageEnglish
Pages (from-to)787-796
Number of pages10
JournalDifferential and Integral Equations
Volume22
Issue number7-8
Publication statusPublished - Jul 1 2009

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this